# SDR 96ZZZX5232

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8879M
- Make and model: Beech A23
- Aircraft serial: M626
- Propeller: Snsnch M74DC
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Part time: 1,851 hours
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

WITH AIRCRAFT AT CRUISE, 2,500 RPM., ONE BLADE FAILED AT 14.6250 INCHES FORM CENTER OF HUB.  IT WAS A CLEAN BREAK WITH NO SIGN OF NICK OR SCRATCH ANYWHERE ON THE BLADE.  ENGINE VIBRATION BROKE ALL 4 ENGINE MOUNTS.  ENGINE DROPPED INTO BOTTOM OF COWLING AND SHUT-DOWN.  PILOT DEAD STICKED AIRCRAFT TO AIRPORT AND MADE AN UNEVENTFUL LANDING.  NO INJURIES.  NTSB IS INVESTIGATING BLADE FAILURE.
